How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask khagihara Your Own Question
khagihara, Medical doctor
Category: Urology
Satisfied Customers: 6413
Experience:  Trained in the multiple medical fields for many years.
Type Your Urology Question Here...
khagihara is online now
A new question is answered every 9 seconds

In 2001 my sodium dropped to 100 from a few doses of

Customer Question

Hello, in 2001 my sodium dropped to 100 from a few doses of monopril, since have problems with meds, I have had two bladder infections, I was put on macrobid after about 3 days I became sick grew sicker and sicker, went to doctor urine ok,he sais I was sensitive to the meds since I have had another bladder infection he put me on Cipro, the same thing happened, he tried Keflex amoxicllin,septra, and vibramycin the same thing happened I became very ill after a few does, feeling the same after all of them can you give me any advice
Submitted: 7 months ago.
Category: Urology
Expert:  khagihara replied 7 months ago.

You should have liver & kidney functions checked. If you have the problem, antibiotics can not be metabolized well and accumulate in your body, which makes you sick.

Customer: replied 7 months ago.
what would cause this is there something that can be done about it
Expert:  khagihara replied 7 months ago.

You should have a blood test for your kidney & liver functions. You should see your doctor.

Related Urology Questions